A loss network model with overflow for capacity planning of a neonatal unit

Asaduzzaman, Md. and Chaussalet, Thierry J. and Robertson, Nicola J. (2010) A loss network model with overflow for capacity planning of a neonatal unit. Annals of Operations Research, 178 (1). pp. 67-76. ISSN 0254-5330

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s10479-009-0548-x

Abstract

The main aim of this paper is to derive a solution to the capacity problem faced by many perinatal networks in the United Kingdom. We propose a queueing model to determine the number of cots at all care units for any desired overflow and rejection probability in a neonatal unit. The model formulation is developed, being motivated by overflow models in telecommunication systems. Exact expressions for the overflow and rejection probabilities are derived. The model is then applied to a neonatal unit of a perinatal network in the UK.

Item Type: Article
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 30 May 2008 13:46
Last Modified: 23 Jul 2010 15:42
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/4948

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)